Density of Skew Brownian motion and its functionals with application in finance. / Gairat, Alexander; Shcherbakov, Vadim.

In: Mathematical Finance, Vol. 27, No. 4, 10.2017, p. 1069-1088.

Research output: Contribution to journalArticlepeer-review

Published

Documents

Links

Abstract

We derive the joint density of a Skew Brownian motion, its last visit to the origin, its local and occupation times. The result enables us to obtain explicit analytical formulas for pricing European options under both a two‐valued local volatility model and a displaced diffusion model with constrained volatility.
Original languageEnglish
Pages (from-to)1069-1088
Number of pages20
JournalMathematical Finance
Volume27
Issue number4
Early online date19 May 2016
DOIs
Publication statusPublished - Oct 2017
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 25405651